# SDR SWAA2025082205743

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 46,577 hours, 28,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT ON SEAT ROW 16DEF INOP<[01] 01 - REMOVED AND REPLACED BULB PER [AMM 33-51-03-960-803-NG (EMERGENCY AISLE LIGHT (EAL) - LENS REPLACEMENT - PERMANENT)];[02] C/W INSPECTION
